# SDR 95ZZZX4564

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4975U
- Make and model: Cessna U206G
- Aircraft serial: U2065179
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Tube
- Part number: 1002
- Condition: Extender Cracked
- Location: Engine
- Part time: 2,000 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE EXTENDER CRACKED AT BOTTOM FLANGE AND THE TUBE FELL OFF THE ENGINE CAUSING OIL TO COME OUT OF ENGINE.  SUBMITTER SUGGESTS LARGER WELDS WOULD HELP HOLD IT TOGETHER BETTER.
